Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Red rash around penis foreskin, itchiness. Tried betamethasone dipropriate cream. Will monistat help?

My husband has a redish rash around his foreskin that he has associated with the blood pressure medication amlopidine.The rash is not painful, but appears red, and he says it is itchy. He also has a rash around his rectum . All of this began shortly after he started on the blood pressure meds. He is embarrassed to ask out family doc to look at the problem. I have tried betamethasone dipropriate cream and desitin for him to no avail. Could it possibly be a yeast infection? Would Monistat be of any help?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, if this started just after starting treatment, it is a drug rash and not a fungal infection. glans and anus are common site of fixed drug eruption. so please contact ur doc for change of treatment, dont be shy. thank u
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor